# SDR SWAA2022041181999

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 328 RBL 42 AND 54 WL 208. / [01] REMOVED FLOOR SUPPORT ANGLE AT BS 312 TO 328 R/H FOR ACCESS PER SRM 51-40-02-0G-0;[18] INSTALLED REPAIR PARTS ITEM 1(1EA);2(2EA);3(2EA);4(9);5(1);6(2EA)AND BRACKETS COMMON TO THE REPAIR LISTED ON CORRECTIVE ACTIONS 2-7 ALL I.A.W SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 PAR 4.O;[19] UPDATED TABLE MEASUREMENT;[20] VERIFIED CORRECTIVE ACTION 18.;[21] INSTALLED FLOOR SUPPORT ANGLE BS312-BS328 WL208 RBL 11 REMOVED ON CORRECTIVE ACTION 1 I.A;W SRM SRM 53-10-51-2R-7 REPAIR 7 PAR 4.S AND BOEING DWG 141A5400;[22] APPLIED FILLET SEAL PRIMED AND CIC TO REPAIR AREA I.A;W SRM SRM 53-10-51-2R-7 REPAIR 7 PAR 4.P-R COMPLETED ALL REPAIR PROCESS;[23] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 21.;[24] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 22.;[25] UPDATED MEASUREMENT TABLE;[26] VERIFIED COMPLETION.
